MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510801
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
End userreports that "she developed bleeding while using catheter which required hospitalization.She has been using this catheter for more than a year s/p c4 quadriplegic diagnosis and neurogenic bladder, she reports that on wednesday she developed bright red blood when using catheter.She catheterizes 7 x's per day from her continent diversion stoma.When she catheterized the next time she continued to have bright red blood that filled the collection bag and reports that blood by end of the day appeared darker in color.She was admitted to the hospital for this issue and had a ct scan and ua c and s.Md began iv antibiotics and advised consumer that based on ct scan he believed the catheter eyelets were causing damage to the bladder walls resulting in bleed and infection.She was discharged on saturday and changed to an alternate brand of catheter.Her bleed has resolved.She did not notice anything specifically different in appearance about these catheters but notes that sometimes the french size appears smaller in diameter.She has never measured and all packages are 14french.".

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13668058
Report Number1049092-2022-00077
Device Sequence Number17392325
Product Code FCM
UDI-Device Identifier00815947020673
UDI-Public00815947020673
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/28/2024
Device Model Number510801
Device Lot Number210722-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale